MANNO, GIOVANNI

MANNO, GIOVANNI  

Dipartimento di Scienze Matematiche  

Manno Gianni; Gianni Manno  

027258  

Mostra records
Risultati 1 - 20 di 41 (tempo di esecuzione: 0.066 secondi).
Citazione Data di pubblicazione Autori File
2–dimensional Kähler-Einstein metrics induced by finite dimensional complex projective spaces / Manno, Giovanni; Salis, Filippo. - In: NEW YORK JOURNAL OF MATHEMATICS. - ISSN 1076-9803. - 28:(2022), pp. 420-432. 1-gen-2022 Gianni MannoFilippo Salis 2022_NYJM.pdf
Benenti Tensors: A useful tool in Projective Differential Geometry / Manno, Giovanni; Vollmer, Andreas. - In: COMPLEX MANIFOLDS. - ISSN 2300-7443. - 5:(2018), pp. 111-121. [10.1515/coma-2018-0006] 1-gen-2018 Gianni Manno + 2018_Complex_Manifolds_2.pdf
Completely exceptional 2nd order PDEs via conformal geometry and BGG resolution / Gutt, Jan; Manno, Giovanni; Moreno, Giovanni. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 113:(2017), pp. 86-103. [10.1016/j.geomphys.2016.04.021] 1-gen-2017 MANNO, GIOVANNI + 2017_JGP.pdf
Contact geometry of multidimensional Monge-Ampère equations: Characteristics, intermediate integrals and solutions / Alekseevsky, Dmitri V; Alonso Blanco, Ricardo; Manno, Giovanni; Pugliese, Fabrizio. - In: ANNALES DE L'INSTITUT FOURIER. - ISSN 0373-0956. - 62:2(2012), pp. 497-524. [10.5802/aif.2686] 1-gen-2012 MANNO, GIOVANNI + 2012_AIF.pdf
Contact manifolds, Lagrangian Grassmannians and PDEs / Eshkobilov, Olimjon; Manno, Giovanni; Giovanni, Moreno; Katja, Sagerschnig. - In: COMPLEX MANIFOLDS. - ISSN 2300-7443. - 5:(2018), pp. 26-88. [10.1515/coma-2018-0003] 1-gen-2018 ESHKOBILOV, OLIMJONGianni Manno + 2018_Complex_Manifolds.pdf
Contact relative differential invariants for non generic parabolic Monge-Ampère equations / Alonso Blanco, R.; Manno, Gianni; Pugliese, Fabrizio. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 101:1-3(2008), pp. 5-19. [10.1007/s10440-008-9204-8] 1-gen-2008 Manno, Gianni + 2008_Acta_Appl_2.pdf
Contact symmetries of the elliptic Euler-Darboux equation / Catalano Ferraioli, Diego; Manno, Giovanni; Pugliese, Fabrizio. - In: NOTE DI MATEMATICA. - ISSN 1590-0932. - 23:(2004), pp. 3-14. [10.1285/i15900932v23n2p3] 1-gen-2004 Gianni Manno + 2004_Note_Matematica_1.pdf
DIFFERENTIAL EQUATIONS AND LIE SYMMETRIES / Oliver, F.; Manno, G.; Vitolo, R.. - (2008), pp. 459-468. ((Intervento presentato al convegno WASCOM 2007: 14th Conference on Waves and Stability in Continuous Media [10.1142/9789812772350_0063]. 1-gen-2008 MANNO, G. + ZZ_2007_Proc_Wascom.pdf
Differential equations uniquely determined by algebras of point symmetries / Manno, Giovanni; Oliveri, Francesco; Vitolo, Raffaele. - In: THEORETICAL AND MATHEMATICAL PHYSICS. - ISSN 0040-5779. - 151:(2007), pp. 844-850. [10.1007/s11232-007-0069-1] 1-gen-2007 Gianni Manno + 2007_Theor_Math_Phys.pdf
Finding solutions of parabolic Monge–Ampère equations by using the geometry of sections of the contact distribution / Dmitri, Alekseevsky; Ricardo Alonso, Blanco; Manno, Giovanni; Fabrizio, Pugliese. - In: DIFFERENTIAL GEOMETRY AND ITS APPLICATIONS. - ISSN 0926-2245. - STAMPA. - 33:(2014), pp. 144-161. [10.1016/j.difgeo.2013.10.015] 1-gen-2014 MANNO, GIOVANNI + 2014_DGA.pdf
Gauge invariance, charge conservation, and variational principles / Manno, Gianni; Pohjanpelto, Juha; Vitolo, Raffaele. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 58:8(2008), pp. 996-1006. [10.1016/j.geomphys.2008.03.006] 1-gen-2008 Manno, Gianni + 2008_J_Geom_Phys.pdf
A general method to construct invariant PDEs on homogeneous manifolds / Alekseevsky, D. V.; Gutt, J.; Manno, G.; Moreno, G.. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 24:3(2022). [10.1142/S0219199720500893] 1-gen-2022 Manno G. + 2004.04021.pdf2022_CCM.pdf
Generalised symmetries of partial differential equations via complex transformations / Ferraioli, D. Catalano; Manno, G.; Pugliese, F.. - In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY. - ISSN 0004-9727. - 76:02(2007), pp. 243-262. [10.1017/S0004972700039630] 1-gen-2007 Manno, G. + 2007_Bull_Austr_Math_Soc.pdf
Geometric aspects of higher order variational principles on submanifolds / Manno, Gianni; Vitolo, Raffaele. - In: ACTA APPLICANDAE MATHEMATICAE. - ISSN 0167-8019. - 101:1-3(2008), pp. 215-229. [10.1007/s10440-008-9190-x] 1-gen-2008 Manno, Gianni + 2008_Acta_Appl_1.pdf
Geometry of Lagrangian Grassmannians and nonlinear PDEs / Gutt, Jan; Manno, Giovanni; Moreno, Giovanni. - STAMPA. - 117:(2019), pp. 9-44. ((Intervento presentato al convegno Workshop on Geometry of Lagrangian Grassmannians and nonlinear PDEs tenutosi a Varsavia nel 5-9 Settembre 2016 [10.4064/bc117-1]. 1-gen-2019 GIanni Manno + 2019_BCP.pdf
The geometry of marked contact Engel structures / Manno, Giovanni; Nurowski, Pawel; Sagerschnig, Katja. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - STAMPA. - 31:(2021), pp. 7686-7708. [10.1007/s12220-020-00545-5] 1-gen-2021 Gianni Manno + 2020_JGEA.pdf
The geometry of the geodesic equation in the framework of jets of submanifolds / Manno, Gianni. - 729:(2004), pp. 207-217. ((Intervento presentato al convegno International Workshop on Global Analysis tenutosi a Ankara (Turkey) nel 15-17 April 2004 [10.1063/1.1814732]. 1-gen-2004 Manno, Gianni ZZ_2004_Proc_Ankara.pdf
Hydrodynamic-type systems describing 2-dimensional polynomially integrable geodesic flows / Manno, Giovanni; Pavlov, Maxim V.. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 113:(2017), pp. 197-205. [10.1016/j.geomphys.2016.10.023] 1-gen-2017 MANNO, GIOVANNI + 2017_JGP_02.pdf
Infinite-dimensional prolongation Lie algebras and multicomponent Landau-Lifshitz systems associated with higher genus curves / Igonin, Sergey; van de Leur, Johan; Manno, Giovanni; Trushkov, Vladimir. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - STAMPA. - 68:(2013), pp. 1-26. [10.1016/j.geomphys.2013.02.002] 1-gen-2013 MANNO, GIOVANNI + 2013_J_Geom_Phys.pdf
Lie algebra symmetry analysis of the Helfrich and Willmore surface shape equations / Manno, Giovanni; Giovanni De, Matteis. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 13:(2014), pp. 453-481. [10.3934/cpaa.2014.13.453] 1-gen-2014 MANNO, GIOVANNI + 2014_CPAA.pdf